# SDR IPXA2025031792277

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 8,770 hours, 3,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**MAIN ENTRY/SERVICE DOOR ARMING LEVER HINGED COVER ASSY CAME OFF BROKEN BRACKET DEFERRED MAIN ENTRY/SERVICE DOOR ARMING LEVER HINGED COVER PER MEL 52-11-2, PLACED COVER/PARTS IN PFM. PLACARD INSTALLED. NO DMP
